# SDR 08FDEA04235

- Difficulty date: October 6, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6941211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK AT STA 870 TO 890 RBL 24 IS CORRODED.  REMOVED CORROSION ORIGINAL MATERIAL THICKNESS .100 MATERIAL LOSS .026 REMAINING .074 OUT OF LIMITS.  FABRICATED, TREATED, AND PRIMED SEAT TRACK SECTION   STA   870-890 RBL 24 SEAT TRACK  SECTION TO BE INSTALLED ON N/R 00782 REF SRM 53-10-0 P16, 51-10-2P7, DWG 69-04121,  THIS IS CLASSIFIED AS A MINOR REPAIR
